# SDR CALA0500433

- Difficulty date: December 9, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 20,475 hours, 7,272 cycles
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Part number: 1268128
- Condition: Inoperative
- Location: Slide
- Part time: 20,475 hours, 7,272 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SLIDE CARRIAGE FAILED WORK CARD 19-2560-1-7650 STEPS DURING RT OFF WING DEPLOY FUNCTIONAL CHECK.  THE RT WING ESCAPE SLIDE ACTUATOR WAS REMOVED AND REPLACED IAW MM 25-65-05.  THE DOOR LATCHES WERE ADJUSTED IAW MM 25-65-07.
